# SDR 98FDEA00146

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 6541990129
- Condition: Elongated Holes
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN CARGO DOOR FWD END HINGE FOUND FASTENER HOLES TO BE ELONGATED REQUIRING REPLACEMENT OF FORWARD END HINGE.  *S/D*  REPAIRED MAIN CARGO DOOR FWD END HINGE PER FEDEX SRM 51-20-04 AND OHM 20-50-01.
